Posted 6/26/2006 9:01 AM (GMT -6)
Thanks els for your reply I am thinking that maybe asking to try buspar as i have read that it i non addictive and is good for long term use rather that klonopin/ ativan, as i know that klonopin stays in your system longer than ativan which it turn i find that i have less chest pains and the other symtoms that go along with anxiety, when i see my pych next in july i will make a point of requesting to try another mood stabalizer as i know that there are a wide range of them. I am trying to stay away from getting addicted to this medication as best as possible, i see my regular family doc on the 29th of June i am going to request that i can get my thyroid checked and possibly see about litium as a possible mood stablalizer, anyway take care and let me know your thoughts on this thanks Twiggy2
Posted 6/26/2006 10:27 AM (GMT -6)
Buspar is good but many of the people who I have seen take it have had problems with feeling very lethargic almost drugged like.  Lithium Carbonate is also a very effective medication the one big down fall to Lithium is that the patient has to have blood draws what is called a Lithium Level done every few months (usually 3-6) to ensure that it is not reaching toxic levels in the body.  I would just see what your doctor thinks is the best course of action to take...


 

Posted 6/27/2006 9:38 PM (GMT -6)
Thanks for your post, i will definatly keep all that in mind when talking to my docs. It is going to be a long summer the kids had there last day of school today i have been i little irritable and moody, kinda ok now but tired. That in itself i feel is what is making me kinda feeling this way. and the meds too so i am trying to keep it together, i don't really care for needles but if it is going to help i will have to get use to it, anyway take care and i will keep you posted as to how things are going The klonopin has been helping with the shakes and relieves most of the anxiety symtoms for how long i am not sure. I am suppose to take .05mgs twice a day but sometime when i feel things are getting to me i take a third and seems to be effective that is another topic to discuss with my pysch doc in july he may finally figure out the proper dose that i should be on by then. Either an increase in the klonpin or lithium or buspar there are so many to choose from it is just a matter if figuring out what works right, anyway sorry to gab your ear off have a good night and talk soon Twiggy2
Posted 7/9/2006 11:11 AM (GMT -6)
i have been feeling run down and crappy for 4 days know having a hard time getting out of bed and not really hungry still able to work but just generally not well, feels like no energy can someone tell me if this is the meds or what i am keeping a mood chart that i starting filling out and i am going to bring with me at my next appoinment maybe it will help. Anyway talk to ya all later Twiggy2.
Posted 7/11/2006 5:55 PM (GMT -6)
I have been crying off and on for two days, yesterday in the mall and today i started balling for a half an hour, kids are getting to me and i having a hard time coping. I took a kloni to help me relax a bit and only have 6 more days until i see my pych, i am feel like i am having a nervous breakdown. I know it;s ok to cry as it helps me feel better at times but i cannot keep going like this everyday, . On a bit of a happpier note we got our new couch and chair today and it is very comfortable i dosed off on it for a while. Anyway if someone would like to reply to this post great and if not that ok to, take care talk later Twiggy2. I know that when i see my pysch and tell him that i am still having crying spells he is gonna wanna increase my meds but i am not sure that it gonna help much. Sorry had to add that. bye for now.
Posted 7/12/2006 7:32 AM (GMT -6)

sad  Twiggy, I am sorry that your having a rough time.  All these medication changes cant be good for your system.  I hope your doctor can come up with a medication regime that will work for you real soon.  We are always here for you...please know that.

Do you have anyone that can watch your kids for the day or something?  Perhaps you need a break?  You know, just a day to yourself to take a bath, read and be lazy, do things for you that you never get to do.  Try looking into it...it might help...k?  Hugs


Elisha

http://www.healingwell.com/donate


 

Posted 7/12/2006 9:03 AM (GMT -6)
Thanks for your reply, i am going to the hospital today, mild chest pains during the night and this morning i sure it's anxiety and hope that a doc will give me something stronger that 0.5 of of klono cause if not i am taking a weeks vacacation in 2 south. Sorry if i offended anyone with that comment but i am ranting I'll talk to ya later and let u know what happens. twiggy2
Posted 7/12/2006 9:19 PM (GMT -6)
i went to the ER today i saw a crisis worker and then ER doc he increased my klonopin for now until i see my pysch only a few days away it was that or admitting me to the pych ward but i/m home and hopeing that the increase in the Zoloft will kick in soon. I plan to talk to my pysch about adding buspar possibly or try another med along with Zoloft to help maybe a small dose of effexor or a mood stabilzer. Anyway hang in there ok take care Twiggy2
Posted 7/15/2006 1:29 PM (GMT -6)
i am gonna talk to doc tommorow, i am hoping to get through to him about my mind racing and he will add something to help this, i will let you know how things go.Twiggy2
Posted 7/18/2006 4:41 PM (GMT -6)
I say my pysch doc explained about the racing mind said we could try serequel i asked about valium he no try tenazapam, which will suppose to help me sleep and relax my back muscle, i see my family do tommorow and i will talk to him about options, seems to help a bit but still having back pain so we will see what my doc says tommorow anyway just wanted to update take care Twiggy2.

Forum Information

Currently it is Monday, October 15, 2018 11:06 PM (GMT -6)
There are a total of 3,012,112 posts in 329,914 threads.
View Active Topics

Who's Online

This forum has 161871 registered members. Please welcome our newest member, xhsahxnasnbsz.
173 Guest(s), 2 Registered Member(s) are currently online.  Details
pam lewellen, Bucko